Движения в полудинамических системах

А.С. Шубэ

Matematiceskie issledovanija (1985)

  • Volume: 80, page 148-166
  • ISSN: 0542-9994

How to cite


Шубэ, А.С.. "Движения в полудинамических системах." Matematiceskie issledovanija 80 (1985): 148-166. <http://eudml.org/doc/189809>.

author = {Шубэ, А.С.},
journal = {Matematiceskie issledovanija},
keywords = {quasi-semidynamical system; maximal motions},
language = {rus},
pages = {148-166},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Движения в полудинамических системах},
url = {http://eudml.org/doc/189809},
volume = {80},
year = {1985},

AU - Шубэ, А.С.
TI - Движения в полудинамических системах
JO - Matematiceskie issledovanija
PY - 1985
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 80
SP - 148
EP - 166
LA - rus
KW - quasi-semidynamical system; maximal motions
UR - http://eudml.org/doc/189809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.